# SDR UALA2013042202759

- Difficulty date: April 19, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 40,374 hours, 16,534 cycles
- Engine: Iae V2522A5
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Tape
- Condition: Peeling
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAPE ON VERTICAL STAB IS PEELING BACK.  CUT OFF LOOSE TAPE AND INSPECTED GFRP.  NO DAMAGE IS PRESENT.
